Avatar universal
long qts
all my family have been told we have long qts, we have been told to avoid sum medication but not much else, i am suffering dizzy spells is this part of it, Thanks


This discussion is related to Questions on prolonged qtc.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

The dizzying spells could be related to Long QT syndrome (LQTS) as this can cause fast, chaotic heartbeats. These rapid heartbeats may trigger a sudden fainting spell/seizures. You may need to limit your physical activity, avoid medications known to cause prolonged Q-T intervals and take medications to prevent a chaotic heart rhythm. If your symptoms do not respond to medical management you may need surgery or an implantable device. Please discuss this with your doctor am sure he will provide further assistance.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Heart Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland